Apap USP Zdrowie Caps x 10 capsules

USP Zdrowie


£9.99 £15.00




  • Each capsule of Apap USP Zdrowie Caps contains up to 500mg of paracetamol. It is an active substance with antipyretic and analgesic effects. The indication for the use of the drug Apap USP Zdrowie is fever and pain of mild or moderate severity.

The composition of Apap USP Zdrowie Caps:

Apap USP Zdrowie Active substance: paracetamol. Each soft capsule contains 500mg of paracetamol and the remaining ingredients: the content of the capsule - macrogol 400, macrogol 600, purified water, propylene glycol, povidone, colloidal anhydrous silica; capsule shell - gelatin, liquid sorbitol, partially dehydrated, purified water, glycerol, titanium dioxide (E171). It contains traces of isopropyl alcohol, triglycerides of saturated fatty acids with medium chain length, soybean lecithin.

Operation of Apap USP Zdrowie Caps:

The active substance of the drug Apap USP Zdrowie - paracetamol - has analgesic and antipyretic effect. It is a substance that belongs to medicines called analgesics. Apap USP Zdrowie Caps is used for the symptomatic treatment of mild to moderate pain as well as fever. It can be used in adults, adolescents and children over the age of 9.

Apap USP Zdrowie Application:

Apap USP Zdrowie Caps indicated for use in the treatment of pain of various origin from mild to moderate severity and fever.

Additional information Apap USP Zdrowie:

Keep the product out of reach of children at room temperature. It is recommended to protect against moisture and light. You can not drink alcohol while using the drug. The possibility of using the drug during pregnancy and lactation should be discussed with your doctor. The drug contains soya lecithin, people allergic to soy or peanut should not use the drug. The drug contains sorbitol (58.2 mg in one capsule), people with intolerance to some sugars should consult a doctor before taking the drug.

Apap USP Zdrowie Contraindications:

Do not use in case of hypersensitivity to any component of the drug. Do not use in children under the age of 9. Do not use with other preparations containing paracetamol.

Side effects Apap USP Zdrowie:

Some people may experience side effects while taking the medicine Apap USP Zdrowie. Rare: various abnormalities in blood tests, including agranulocytosis, thrombocytopenia, thrombocytopenic purpura, leukopenia and haemolytic anemia, allergies (excluding angioneurotic edema), liver dysfunction, hepatic failure, hepatic cell necrosis and jaundice, pruritus, rash, sweating , purpura, urticaria, overdose and intoxication, depression, confusion, hallucinations, tremor, headache, blurred vision, swelling, bleeding, abdominal pain, diarrhea, nausea, vomiting, dizziness, fever, drowsiness. Very rare: pancytopenia, hypersensitivity reactions (in which case treatment should be discontinued), including angioneurotic edema, difficulty in breathing, sweating, nausea, drop in blood pressure, shock and anaphylaxis, chest tightness as a result of spasm of the respiratory muscles (bronchospasm) in patients allergic to aspirin and other non-steroidal anti-inflammatory drugs, liver poisoning, rash (eruptions), hypoglycaemia, dark urine and renal dysfunction, severe skin reactions. Not known: acute generalized pustular pustular toxic epidermal necrolysis, drug-induced dermatosis, Stevens-Johnson syndrome. After long-term use of 3-4g of paracetamol daily liver damage may occur. Liver damage can also occur after a single intake of paracetamol in the amount of 6g. dark urine and renal dysfunction, severe skin reactions. Not known: acute generalized pustular pustular toxic epidermal necrolysis, drug-induced dermatosis, Stevens-Johnson syndrome. After long-term use of 3-4g of paracetamol daily liver damage may occur. Liver damage can also occur after a single intake of paracetamol in the amount of 6g. dark urine and renal dysfunction, severe skin reactions. Not known: acute generalized pustular pustular toxic epidermal necrolysis, drug-induced dermatosis, Stevens-Johnson syndrome. After long-term use of 3-4g of paracetamol daily liver damage may occur. Liver damage can also occur after a single intake of paracetamol in the amount of 6g.

Dosage of Apap USP Zdrowie Caps capsules:

Use as directed by your doctor or the instructions on the leaflet. Swallow the capsule, drink plenty of water. Adults, adolescents over 15 years of age (body weight> 55kg): use 1-2 capsules at a time. The maximum daily dose is 6 capsules. Children from 9 to 12 years of age (30-40mg): use one capsule 3-4 times a day. Do not use a dose higher than 60mg / kg body weight per day in children under 12 years of age. Children from 12 to 15 years of age (40-55kg): use one capsule 4-6 times a day. The intervals between consecutive doses can not be shorter than 4 hours. If the pain persists for more than 5 days or fever for more than 3 days, a doctor should be consulted. Frequent or long-term use of the drug is not recommended.